Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 565, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 27, 2008, 3:47 PM CDT for Simpson County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2008, 3:47 PM CDT (20:47 UTC)
- Expired
- Jun 27, 2008, 4:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 38 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.8 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 341 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 272047 SVRJAN MSC127-272115- /O.NEW.KJAN.SV.W.0565.080627T2047Z-080627T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 347 PM CDT FRI JUN 27 2008 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SIMPSON COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITIES OF...PINOLA...MENDENHALL... * UNTIL 415 PM CDT * AT 347 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF HARRISVILLE...OR 6 MILES NORTH OF PINOLA...AND MOVING NORTHEAST AT 6 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MENDENHALL BY 415 PM CDT... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3204 9017 3205 8973 3178 8984 3178 9008 TIME...MOT...LOC 2047Z 218DEG 5KT 3197 8997 $$ EEC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:22 PM CDT, 25 minutes earlier.
Area forecast discussion, Jun 27, 3:22 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 322 PM CDT FRI JUN 27 2008 .SHORT TERM...SCATTERED TO WIDESPREAD CONVECTION HAD ERUPTED ACROSS THE ERN HALF OF THE CWA THIS AFTERNOON AND IT LOOKS LIKE THIS CONVECTION WILL CONTINUE TO PROPAGATE EAST AND SHOULD PERSIST INTO THE EARLY EVN HRS. THERE IS ENOUGH INSTABILITY AND LL FLOW TO GET A FEW OF THESE STORMS TO BECOME STRONG TO SEVERE. FOR THE REMAINDER OF THE AFTN AND FIRST PART OF THIS EVN LOOK FOR CONVECTION TO CONTINUE TO SPREAD TO THE EAST. EVERYTHING ALONG AND EAST OF I 55 WILL BE DRIVEN BY MESOSCALE FEATURES SUCH AS OUTFLOW BNDRYS. THE SEABREEZE IS WHAT HELPED INITIATE THE STORMS ACROSS NE LA AND THESE STORMS HAVE PRODUCED OUTFLOW BNDRYS FOR FURTHER CONVECTIVE DEVELOPMENT ACROSS NERN LA AND WRN MS. ISLTD TO SCT STRONG TSRA AND A FEW SEVERE WILL REMAIN POSSIBLE THROUGH ABOUT 1Z. AFTER THAT WITH THE LACK OF ANY LL JET AND A COOLING SFC CONVECTION WILL ONCE AGAIN DISSIPATE RATHER QUICKLY. FOR TOMORROW AND INTO TOMORROW NIGHT THE FORECAST REMAINS QUITE TRICKY...AS MENTIONED BY THE PREVIOUS FORECASTER. THE MDLS HAVE NOW SLOWED DOWN A LITTLE AND KEEP ANY INFLUENCE FROM OUR APPROACHING DISTURBANCE UNTIL THE OVERNIGHT HRS. THAT SAID THINGS SHOULD BEGIN RATHER QUICKLY TOMORROW. THERE WILL BE DEEP SSWRLY FLOW OVER SWRN/SCNTRL LA AND INTO SWRN MS. THIS WILL GET THE SEABREEZE TO ACTIVATE QUICKLY AND SURGE TO THE NE. CONVECTION SHOULD BE WELL INTO PORTIONS OF NERN LA AND SWRN MS BEFORE MIDDAY. STRONG TO SEVERE STORMS MAY BE POSSIBLE ONCE AGAIN BUT LAPSE RATES MAY FINALLY BE LESS IMPRESSIVE AS WARMER MID LEVEL TEMPS MOVE IN AHEAD OF OUR APPROACHING SYSTEM. THAT SAID A FEW STRONG STORMS MAY STILL BE POSSIBLE TOMORROW. THE NORTH MAY NOT SEE MUCH FOR A GOOD PORTION DAY AS SLIGHTLY DRIER AIR AND MAYBE A LITTLE OF A CAP MOVE INTO THAT AREA. THAT SAID I WILL KEEP ISLTD TSRA IN THE FCST FOR THE NORTH IF ANY CONVECTION RUNS OUT AHEAD OF THE APPROACHING SYSTEM. BY SAT NIGHT THINGS WILL BEGIN TO PICK UP ACROSS THE NORTH AND DIE DOWN ACROSS THE SOUTH. ALL OF THE ACTIVITY TOMORROW WILL BE DRIVEN BE DAYTIME HEATING AND MESOSCALE FEATURES SO THIS ACTIVITY SHOULD COME TO AN END QUICK BUT ACROSS THE NORTH OUR DISTURBANCE AND SFC BNDRY WILL APPROACH THE AREA. THIS WILL EITHER PUSH ONGOING CONVECTION OR INITIATE NEW CONVECTION INTO/ALONG THE HWY 82 CORRIDOR DURING THE LATTER EVN HRS. IN THE MID LEVELS THE TEMPS WILL BEGIN TO COOL ONCE AGAIN AND FLOW WILL INCREASE. COMBINE THAT WITH A RATHER MOIST AND UNSTABLE AIRMASS AND SHRA AND TSRA LOOK TO BE A GOOD BET WITH A FEW SEVERE STORMS OVERNIGHT. SPC DID PUSH BACK THE SLIGHT RISK JUST A LITTLE BUT IT STILL COMES DOWN INTO THE EXTREME NWRN PORTION OF THE CWA. CONVECTION SHOULD MAKE IT TWRDS THE I 20 CORRIDOR BEFORE SUNRISE. /CAB/ .LONG TERM...SUNDAY THROUGH NEXT FRIDAY...THERES NOT A WHOLE LOT IN THE WAY OF CHANGES FROM THE MODELS PERSPECTIVE AS TO HOW THINGS WILL PAN OUT THROUGH THE LONG TERM. THE LONG WAVE TROUGH CURRENTLY OVER THE REGION WILL CONTINUE TO DICTATE THE HAPPENINGS ACROSS THE FORECAST AREA DURING A GOOD BIT OF THE PERIOD. HOWEVER BY THE MIDDLE OF NEXT WEEK...MODELS DO BEGIN TO SHOW THE UPPER TROUGH RELAXING ITS GRIP OVER THE LOWER MISSISSIPPI RIVER VALLEY ALLOWING AN UPPER RIDGE TO THE WEST TO SLIDE FURTHER EAST...ONLY TO THEN RETREAT BACK TO THE WEST DURING THE LATTER HALF OF NEXT WEEK AS THE TROUGH ONCE AGAIN BUILDS BACK INTO THE REGION. NO MAJOR CHANGES WILL BE MADE TO THE FORECAST THIS AFTERNOON. THEREFORE THE PREVIOUS LONG TERM DISCUSSION FOLLOWS. /19/ SUNDAY THROUGH NEXT FRIDAY...THE LONG WAVE TROUGH WILL SIT OVER THE REGION DURING THE FIRST DAYS OF THE WORK WEEK. THE UPPER JET WILL BRUSH NRN ZONES SUNDAY AS LOW LEVEL JET FLOW REACHES 30 KTS OVER MANY AREAS. THE UPPER TROUGH WILL CONTINUE TO DIG INTO THE REGION SUNDAY NIGHT. THE BEST DEEP LAYER SHEAR IS FORECAST TO REMAIN TO THE REAR OF THE SURFACE BOUNDARY BUT WITH A COUPLE OF SURFACE WAVES FORECAST TO MOVE INTO THE REGION THERE WILL BE PLENTY OF LEEWAY TO ALLOW INTERACTION BETWEEN DEEPER SHEAR AND INSTABILITY. WITH DEEP MOISTURE...AN UNSTABLE AIR MASS AND THE POSSIBILITY OF HEALTHY WIND SHEAR WILL MAINTAIN THE CHANCES FOR SEVERE STORMS AND PERIODS OF HEAVY RAIN IN THE AREA SUNDAY AND SUNDAY NIGHT. UPPER TROUGHING WILL CONTINUE OVER THE AREA MONDAY AS WAVES DIG ALONG ITS WRN EDGES. THE REMNANTS OF THE SURFACE BOUNDARY WILL CONTINUE TO TRACK SWD AND THE DIGGING MID LEVEL TROUGH WILL ALLOW A DEGREE OF DRYING TO OCCUR NORTH OF THE BOUNDARY BUT DEEPER MOISTURE AND INSTABILITY WILL CONTINUE OVER AREAS S OF INTERSTATE 20. HAVE MAINTAINED POSSIBILITY OF SEVERE FOR THESE AREAS FOR NOW. THE UPPER TROUGH BEGINS TO LIFT OUT TUESDAY FOR NW FLOW ALOFT AND ANTICYCLONIC FLOW AT 850 MB. ALTHOUGH POCKETS OF INSTABILITY ARE INDICATED...THE AIR MASS LOOKS RELATIVELY DRY AND STABLE FOR TUESDAY. FLAT MID/UPPER LEVEL RIDGING DEVELOPS WEDNESDAY BUT INSTABILITY AND MOISTURE BEGIN TO RECOVER IN LOW LEVEL RETURN FLOW. 850 MB MOISTURE TRANSPORT CONTINUES TO INCREASE THROUGH THURSDAY FOR THE RETURN OF DIURNAL CONVECTION. /03/ && .AVIATION...A GOOD BIT OF CONVECTION FIRED OVER THE WRN HALF OF THE CWA AND AFFECTED GLH/JAN. OTHER SITES SHOULD SEE SOME ISSUES LATER THIS AFTN AND EARLY THIS EVN. CONVECTION WILL CAUSE TEMPO MVFR/IFR CEILINGS AND VISBIES. VISBIES WILL PROBABLY BE AFFECTED THE MOST AS THEY COULD DROP TO 1SM. CONVECTION WILL DIE DOWN AROUND 1/2Z AND EVERYTHING SHOULD BE IN VFR SHORTLY AFTER THAT. THERE WILL LIKELY BE SOME MID AND HIGH CLOUDS OUT THERE AND THIS WILL PROBABLY HELP KEEP THINGS IN VFR MOST OF THE NIGHT. TEMPO MVFR VISBIES COULD BE AN ISSUE IF SKIES CLEAR OUT. /CAB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 91 71 86 / 49 31 32 63 MERIDIAN 71 91 70 86 / 50 28 29 64 VICKSBURG 73 91 72 87 / 35 34 32 59 HATTIESBURG 71 92 72 87 / 52 37 23 62 NATCHEZ 72 89 72 87 / 22 52 33 63 GREENVILLE 75 92 72 86 / 30 18 46 45 GREENWOOD 74 92 73 85 / 33 16 46 50 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM/AVIATION: CAB LONG TERM: 19
Hazardous weather outlook, Jun 27, 3:30 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 330 PM CDT FRI JUN 27 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 282030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 330 PM CDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY ISOLATED SEVERE STORMS PRODUCING HAIL LARGER THAN DIMES OR WINDS TO 60 MPH WILL CONTINUE TO BE POSSIBLE ACROSS THE OUTLOOK AREA THROUGH THE EARLY EVENING HOURS. SCATTERED STRONG STORMS PRODUCING SMALL HAIL AND GUSTY WINDS TO 45 MPH WILL ALSO OCCUR. IN ADDITION...TORRENTIAL DOWNPOURS WILL BE POSSIBLE WITH MANY STORMS AND THE QUICK ONE TO TWO INCHES OF RAINFALL THEY COULD DELIVER IN ISOLATED LOCATIONS MAY CAUSE MINOR PONDING OF WATER ISSUES. A WEAK UPPER LEVEL DISTURBANCE PARKED OVER THE ARKLAMISS WILL ONCE AGAIN COMBINE WITH MOIST FLOW OFF THE GULF OF MEXICO TO PRODUCE SCATTERED THUNDERSTORMS TODAY. LEVELS OF INSTABILITY AND WIND SHEAR SHOULD NOT BE SUFFICIENT FOR THE WIDESPREAD PRODUCTION OF SEVERE STORMS...BUT POCKETS OF HIGHER INSTABILITY SHOULD STILL BE ABLE TO GENERATE SOME INTENSE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS LOCATIONS NORTH OF INTERSTATE TWENTY SATURDAY EVENING THROUGH EARLY SUNDAY MORNING. THE RISK FOR SEVERE STORMS WILL BE HIGHEST DURING THIS TIME FRAME ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. ANY SEVERE STORMS WILL HAVE THE POTENTIAL FOR PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND HEAVY RAINFALL. THE COMBINATION OF AN APPROACHING UPPER LEVEL DISTURBANCE AND COLD FRONT SHOULD GENERATE POWERFUL THUNDERSTORMS TO THE NORTHWEST OF THE REGION DURING THE DAY SATURDAY. THESE STORMS WILL MOVE TOWARD THE ARKLAMISS LATE SATURDAY AFTERNOON BUT MORE SO THROUGH THE OVERNIGHT HOURS SATURDAY. MOST CLUSTERS OF STORMS WILL LIKELY HAVE A TENDENCY TO WEAKEN AS THEY HEAD INTO THE LOWER MISSISSIPPI VALLEY...BUT LOCATIONS NORTH OF INTERSTATE TWENTY WILL STILL HAVE THE POTENTIAL TO EXPERIENCE SOME SEVERE WEATHER DURING THIS PERIOD. THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS SUNDAY THROUGH MONDAY AS THE UPPER DISTURBANCE AND ASSOCIATED COLD FRONT PERSIST ACROSS THE REGION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CAB
In the hours before
Local storm report, Jun 27, 2:57 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
257 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG 7 E FAYETTE 31.71N 90.94W
06/27/2008 JEFFERSON MS LAW ENFORCEMENT
TREE LIMBS DOWN ACROSS HIGHWAY 28 EAST OF FAYETTE.
&&
JALLENLocal storm report, Jun 27, 2:58 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL WATERPROOF 31.81N 91.39W
06/25/2008 E0.88 INCH TENSAS LA PUBLIC
PENNY TO NICKEL SIZE HAIL IN THE WATERPROOF AREA.
&&
AGLocal storm report, Jun 27, 3:18 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
318 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 1 E BOLTON 32.35N 90.44W
06/27/2008 HINDS MS TRAINED SPOTTER
2 TO 4 INCH DIAMETER LIMBS DOWN ON MOUNT OLIVE ROAD
&&
JALLENLocal storm report, Jun 27, 3:28 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
328 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL WATERPROOF 31.81N 91.39W
06/27/2008 E0.88 INCH TENSAS LA PUBLIC
PENNY TO NICKEL SIZE HAIL IN THE WATERPROOF AREA.
&&
AGSpecial weather statement, Jun 27, 3:29 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 329 PM CDT FRI JUN 27 2008 ARZ075-MSZ034-272115- CHICOT AR-WASHINGTON MS- 329 PM CDT FRI JUN 27 2008 ...A STRONG THUNDERSTORM OVER NORTHEASTERN CHICOT COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 9 MILES SOUTHWEST OF GREENVILLE AT 329 PM CDT...MOVING NORTHEAST AT 15 MPH. PEOPLE IN CHICOT AND WASHINGTON COUNTIES...INCLUDING THE CITY OF GREENVILLE...SHOULD MONITOR THIS STORM CLOSELY. MME
Special weather statement, Jun 27, 3:33 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 333 PM CDT FRI JUN 27 2008 MSZ054-055-272105- SIMPSON MS-COPIAH MS- 333 PM CDT FRI JUN 27 2008 ...STRONG THUNDERSTORMS MOVING OVER EASTERN COPIAH AND SIMPSON COUNTIES... STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED BETWEEN HOPEWELL AND PINOLA AT 333 PM CDT...MOVING NORTHEAST AT 18 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN COPIAH AND SIMPSON COUNTIES...INCLUDING THE CITY OF PINOLA...SHOULD MONITOR THIS STORM CLOSELY. MRM
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:36 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 39 min |
| Jun 27, 2:24 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 51 min |
| Jun 27, 2:42 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 63 min |
| Jun 27, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 31 min |
| Jun 27, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 24 min |
| Jun 27, 3:07 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 23 min |
| Jun 27, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 22 min |
| Jun 27, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 41 min |
| Jun 27, 3:20 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 25 min |
| Jun 27, 3:44 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 46 min |
| Jun 27, 3:49 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 26 min |
| Jun 27, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 42 min |
| Jun 27, 4:25 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 15 min |
| Jun 27, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 49 min |
| Jun 27, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 32 min |
| Jun 27, 5:14 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 31 min |
| Jun 27, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 41 min |
| Jun 27, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 42 min |
| Jun 27, 5:50 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 25 min |
| Jun 27, 6:01 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Lamar | 59 min |
| Jun 27, 6:10 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Leflore | 9 min |
| Jun 27, 6:11 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Montgomery | 39 min |
| Jun 27, 6:17 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 27 min |
| Jun 27, 6:27 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 48 min |
| Jun 27, 6:50 PM CDT | Flash Flood Warning | JAN | Lauderdale | 115 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.